Alert archive / Nevada / Wind Advisories in 2013
Wind Advisory 38, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Dec 6, 2013, 2:58 PM PST for San Bernardino County, California; Clark County, Nye County, Nevada. It took effect at Dec 7, 2013, 10:00 AM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2013, 2:58 PM PST (22:58 UTC)
- In effect from
- Dec 7, 2013, 10:00 AM PST
- Expired
- Dec 7, 2013, 7:25 PM PST
- In force
- 9 hr
- Issued by
- NWS Las Vegas, NV
Counties San Bernardino County, CA, Clark County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 116 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 11.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1753 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 062258 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 258 PM PST FRI DEC 6 2013 .AN INCOMING STORM SYSTEM WILL INCREASE THE POTENTIAL FOR STRONG WINDS ACROSS THE EASTERN SLOPES OF THE SIERRA AND THE WESTERN MOJAVE DESERT ON SATURDAY. CAZ519-070000- /O.CAN.KVEF.HW.A.0010.131207T1800Z-131208T0600Z/ EASTERN SIERRA SLOPES- 258 PM PST FRI DEC 6 2013 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE HIGH WIND WATCH FOR THE EASTERN SIERRA SLOPES...AND A WINTER STORM WARNING HAS BEEN ISSUED FOR SNOW FOLLOWED BY HIGH WINDS AND BLOWING SNOW. $$ CAZ523-071200- /O.UPG.KVEF.HW.A.0010.131207T1800Z-131208T0600Z/ /O.NEW.KVEF.HW.W.0009.131207T1800Z-131208T1100Z/ WESTERN MOJAVE DESERT- INCLUDING...BARSTOW...DAGGETT...FORT IRWIN 258 PM PST FRI DEC 6 2013 ...HIGH WIND WARNING IN EFFECT FROM 10 AM SATURDAY TO 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND WARNING FOR NORTHWEST SAN BERNARDINO COUNTY...WHICH IS IN EFFECT FROM 10 AM SATURDAY TO 3 AM PST SUNDAY. THIS REPLACES THE HIGH WIND WATCH WHICH HAD BEEN IN EFFECT. * WINDS: WEST WINDS 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. * TIMING: WINDS WILL INCREASE SATURDAY MORNING...PEAK IN THE AFTERNOON...AND TAPER OFF IN THE EVENING. * LOCATIONS: BARSTOW...FORT IRWIN...INTERSTATES 15 AND 40...HIGHWAY 395. * IMPACTS: HIGH WINDS COULD RESULT IN BLOWING DUST...SAND...AND POTENTIALLY SNOW. CROSSWINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY ON NORTH SOUTH ORIENTED ROADS. LOOSE ITEMS WILL NEED BE SECURED...INCLUDING HOLIDAY DECORATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ525-071200- /O.NEW.KVEF.WI.Y.0038.131207T1800Z-131208T1100Z/ MORONGO BASIN- INCLUDING...MORONGO VALLEY...YUCCA VALLEY... TWENTYNINE PALMS 258 PM PST FRI DEC 6 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE MORONGO BASIN...WHICH IS IN EFFECT FROM 10 AM SATURDAY TO 3 AM PST SUNDAY. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH IN THE AFTERNOON...SHIFTING TO NORTHWEST 20 TO 25 MPH WITH GUSTS AROUND 40 MPH IN THE LATE EVENING. * TIMING: WINDS WILL INCREASE SATURDAY MORNING...PEAK IN THE AFTERNOON AND LATE EVENING...THEN DECREASE LATE SATURDAY NIGHT. * LOCATIONS: TWENTYNINE PALMS...YUCCA VALLEY...JOSHUA TREE...HIGHWAY 62. * IMPACTS: GUSTY WINDS MAY PRODUCE AREAS OF BLOWING DUST OR SAND. LOOSE ITEMS WILL NEED TO BE SECURED...INCLUDING HOLIDAY DECORATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ MORGAN
4 follow-up statements
000 WWUS75 KVEF 071034 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 234 AM PST SAT DEC 7 2013 .A STORM SYSTEM WILL BRING STRONG...GUSTY WINDS TO PORTIONS OF THE AREA TODAY WITH THE STRONGEST WINDS EXPECTED ACROSS THE EASTERN SLOPES OF THE SIERRA AND THE WESTERN MOJAVE DESERT. CAZ523-072000- /O.CON.KVEF.HW.W.0009.131207T1800Z-131208T1100Z/ WESTERN MOJAVE DESERT- INCLUDING...BARSTOW...DAGGETT...FORT IRWIN 234 AM PST SAT DEC 7 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 3 AM PST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 3 AM PST SUNDAY FOR THE WESTERN MOJAVE DESERT. * WINDS: WEST WINDS 30 TO 40 MPH WITH GUSTS TO AROUND 60 MPH. * TIMING: WINDS WILL INCREASE THIS MORNING...PEAK IN THE AFTERNOON...AND THEN TAPER OFF IN THE EVENING. * LOCATIONS: BARSTOW...FORT IRWIN...INTERSTATES 15 AND 40... HIGHWAY 395. * IMPACTS: HIGH WINDS COULD RESULT IN BLOWING DUST...SAND...AND POTENTIALLY SNOW. CROSSWINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY ON NORTH SOUTH ORIENTED ROADS. LOOSE ITEMS WILL NEED BE SECURED...INCLUDING HOLIDAY DECORATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE. && $$ AZZ003-CAZ524-NVZ019-022-072000- /O.EXB.KVEF.WI.Y.0038.131207T1800Z-131208T0600Z/ NORTHWEST DESERTS-EASTERN MOJAVE DESERT-SPRING MOUNTAINS- RED ROCK CANYON-SOUTHERN CLARK COUNTY- INCLUDING...KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS... VALENTINE...WIKIEUP...YUCCA...BAKER...MOUNTAIN PASS... MITCHELL CAVERNS...THE TOWN OF MT CHARLESTON...RED ROCK...PRIMM... SEARCHLIGHT...CAL-NEV-ARI 234 AM PST SAT DEC 7 2013 /334 AM MST SAT DEC 7 2013/ ...WIND ADVISORY IN EFFECT FROM 10 AM PST /11 AM MST/ THIS MORNING TO 10 PM PST /11 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR PORTIONS OF SOUTHERN NEVADA...SOUTHEAST CALIFORNIA AND NORTHWEST ARIZONA...WHICH IS IN EFFECT FROM 10 AM PST /11 AM MST/ THIS MORNING TO 10 PM PST /11 PM MST/ THIS EVENING. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH IN THE AFTERNOON...SHIFTING TO NORTHWEST 20 TO 25 MPH WITH GUSTS AROUND 40 MPH IN THE LATE EVENING. * TIMING: WINDS WILL INCREASE THIS MORNING...PEAK IN THE AFTERNOON AND LATE EVENING HOURS...THEN DECREASE LATE TONIGHT. * LOCATIONS: INTERSTATE 15...MT CHARLESTON...RED ROCK...PRIMM... SEARCHLIGHT...KINGMAN...HIGHWAY 93. * IMPACTS: GUSTY WINDS MAY PRODUCE AREAS OF BLOWING DUST OR SAND. LOOSE ITEMS WILL NEED TO BE SECURED...INCLUDING HOLIDAY DECORATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ CAZ520-072000- /O.EXB.KVEF.WI.Y.0038.131207T1800Z-131208T0300Z/ OWENS VALLEY- INCLUDING...BISHOP...INDEPENDENCE...LONE PINE... OLANCHA 234 AM PST SAT DEC 7 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE WESTERN SLOPES OF THE OWENS VALLEY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS 40 TO 55 MPH POSSIBLE IN THE AFTERNOON...SHIFTING TO NORTHWEST 20 TO 25 MPH WITH GUSTS AROUND 40 MPH IN THE EARLY EVENING. * TIMING: WINDS WILL INCREASE THIS MORNING...PEAK IN THE AFTERNOON AND THEN DECREASE THIS EVENING. * LOCATIONS: MAINLY THE WESTERN SLOPES OF THE OWENS VALLEY AND HIGHWAY 395. * IMPACTS: STRONG CROSSWINDS MAY CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE ITEMS MAY BE BLOWN AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ CAZ525-072000- /O.CON.KVEF.WI.Y.0038.131207T1800Z-131208T1100Z/ MORONGO BASIN- INCLUDING...MORONGO VALLEY...YUCCA VALLEY... TWENTYNINE PALMS 234 AM PST SAT DEC 7 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 3 AM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FOR THE MORONGO BASIN FROM 10 AM THIS MORNING TO 3 AM PST SUNDAY. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH IN THE AFTERNOON...SHIFTING TO NORTHWEST 20 TO 25 MPH WITH GUSTS AROUND 40 MPH IN THE LATE EVENING. * TIMING: WINDS WILL INCREASE THIS MORNING...PEAK IN THE AFTERNOON AND EVENING...THEN DECREASE TONIGHT. * LOCATIONS: TWENTYNINE PALMS...YUCCA VALLEY...JOSHUA TREE... HIGHWAY 62. * IMPACTS: GUSTY WINDS MAY PRODUCE AREAS OF BLOWING DUST OR SAND. LOOSE ITEMS WILL NEED TO BE SECURED...INCLUDING HOLIDAY DECORATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$
000 WWUS75 KVEF 071914 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1114 AM PST SAT DEC 7 2013 .A STORM SYSTEM WILL BRING STRONG...GUSTY WINDS TO PORTIONS OF THE AREA TODAY WITH THE STRONGEST WINDS EXPECTED ACROSS THE EASTERN SLOPES OF THE SIERRA AND THE WESTERN MOJAVE DESERT. CAZ523-080300- /O.CON.KVEF.HW.W.0009.000000T0000Z-131208T1100Z/ WESTERN MOJAVE DESERT- INCLUDING...BARSTOW...DAGGETT...FORT IRWIN 1114 AM PST SAT DEC 7 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY FOR THE WESTERN MOJAVE DESERT OF SAN BERNARDINO COUNTY. * WINDS: WEST WINDS 30 TO 40 MPH WITH GUSTS TO AROUND 60 MPH. * TIMING: WINDS WILL PEAK IN THE AFTERNOON...AND THEN TAPER OFF IN THE EVENING. * LOCATIONS: BARSTOW...FORT IRWIN...INTERSTATES 15 AND 40... HIGHWAY 395. * IMPACTS: HIGH WINDS COULD RESULT IN BLOWING DUST...SAND...AND POTENTIALLY SNOW. CROSSWINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY ON NORTH-SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS. LOOSE ITEMS WILL NEED TO BE SECURED...INCLUDING HOLIDAY DECORATIONS. && $$ AZZ003-CAZ524-NVZ019-022-080300- /O.CON.KVEF.WI.Y.0038.000000T0000Z-131208T0600Z/ NORTHWEST DESERTS-EASTERN MOJAVE DESERT-SPRING MOUNTAINS- RED ROCK CANYON-SOUTHERN CLARK COUNTY- INCLUDING...KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS... VALENTINE...WIKIEUP...YUCCA...BAKER...MOUNTAIN PASS... MITCHELL CAVERNS...THE TOWN OF MT CHARLESTON...RED ROCK...PRIMM... SEARCHLIGHT...CAL-NEV-ARI 1114 AM PST SAT DEC 7 2013 /1214 PM MST SAT DEC 7 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST /11 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST /11 PM MST/ THIS EVENING FOR PORTIONS OF SOUTHWEST NEVADA...SOUTHEAST CALIFORNIA AND NORTHWEST ARIZONA. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH IN THE AFTERNOON...SHIFTING TO NORTHWEST 20 TO 25 MPH WITH GUSTS AROUND 40 MPH IN THE LATE EVENING. * TIMING: WINDS WILL PEAK IN THE AFTERNOON AND LATE EVENING HOURS...THEN DECREASE LATE TONIGHT. * LOCATIONS: INTERSTATE 15...MT CHARLESTON...RED ROCK...PRIMM... SEARCHLIGHT...KINGMAN...HIGHWAY 93. * IMPACTS: GUSTY WINDS MAY PRODUCE AREAS OF BLOWING DUST OR SAND AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF MOTORCYLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH- PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS. LOOSE ITEMS WILL NEED TO BE SECURED...INCLUDING HOLIDAY DECORATIONS. && $$ CAZ525-080300- /O.CON.KVEF.WI.Y.0038.000000T0000Z-131208T1100Z/ MORONGO BASIN- INCLUDING...MORONGO VALLEY...YUCCA VALLEY... TWENTYNINE PALMS 1114 AM PST SAT DEC 7 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY FOR THE MORONGO BASIN OF SAN BERNARDINO COUNTY. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH... SHIFTING TO NORTHWEST 20 TO 25 MPH WITH GUSTS AROUND 40 MPH IN THE LATE EVENING. * TIMING: WINDS WILL INCREASE THIS MORNING...PEAK IN THE AFTERNOON AND EVENING...THEN DECREASE TONIGHT. * LOCATIONS: TWENTYNINE PALMS...YUCCA VALLEY...JOSHUA TREE... HIGHWAY 62. * IMPACTS: GUSTY WINDS MAY PRODUCE AREAS OF BLOWING DUST OR SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF MOTORCYLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH- PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS. LOOSE ITEMS WILL NEED TO BE SECURED...INCLUDING HOLIDAY DECORATIONS. && $$ CAZ520-080300- /O.CON.KVEF.WI.Y.0038.000000T0000Z-131208T0300Z/ OWENS VALLEY- INCLUDING...BISHOP...INDEPENDENCE...LONE PINE... OLANCHA 1114 AM PST SAT DEC 7 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE OWENS VALLEY. * WINDS: WEST WINDS 20 TO 30 MPH WITH GUSTS 40 TO 55 MPH LIKELY... THEN SHIFTING TO NORTHWEST 20 TO 25 MPH WITH GUSTS AROUND 40 MPH IN THE EARLY EVENING. * TIMING: WINDS WILL PEAK IN THE AFTERNOON AND THEN DECREASE THIS EVENING. * LOCATIONS: MAINLY THE WESTERN SLOPES OF THE OWENS VALLEY AND HIGHWAY 395. * IMPACTS: STRONG CROSSWINDS MAY CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE ITEMS MAY BE BLOWN AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF MOTORCYLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH- PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS. LOOSE ITEMS WILL NEED TO BE SECURED...INCLUDING HOLIDAY DECORATIONS. && $$
000 WWUS75 KVEF 072245 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 245 PM PST SAT DEC 7 2013 CAZ520-072345- /O.CAN.KVEF.WI.Y.0038.000000T0000Z-131208T0300Z/ OWENS VALLEY- 245 PM PST SAT DEC 7 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND ADVISORY FOR THE OWENS VALLEY. NORTH WINDS GUSTING 25 TO 35 MPH WERE WORKING DOWN THE OWENS VALLEY FOLLOWING A COLD FRONT. GUSTS ARE EXPECTED TO GENERALLY REMAIN BELOW 40 MPH. $$ CAZ523-080600- /O.EXT.KVEF.HW.W.0009.000000T0000Z-131208T0600Z/ WESTERN MOJAVE DESERT- INCLUDING...BARSTOW...DAGGETT...FORT IRWIN 245 PM PST SAT DEC 7 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE WESTERN MOJAVE DESERT OF SAN BERNARDINO COUNTY. * WINDS: WEST WINDS 30 TO 40 MPH WITH GUSTS TO UP 70 MPH * TIMING: WINDS WILL PEAK LATE THIS AFTERNOON...AND THEN GRADUALLY TAPER OFF IN THE EVENING. * LOCATIONS: BARSTOW...FORT IRWIN...INTERSTATES 15 AND 40... HIGHWAY 395. * IMPACTS: HIGH WINDS WILL RESULT IN BLOWING DUST...SAND...AND POTENTIALLY SNOW. CROSSWINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY ON NORTH-SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS. LOOSE ITEMS WILL NEED TO BE SECURED...INCLUDING HOLIDAY DECORATIONS. && $$ CAZ525-080600- /O.EXT.KVEF.WI.Y.0038.000000T0000Z-131208T0600Z/ MORONGO BASIN- INCLUDING...MORONGO VALLEY...YUCCA VALLEY... TWENTYNINE PALMS 245 PM PST SAT DEC 7 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE MORONGO VALLEY. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH... SHIFTING TO NORTHWEST 20 TO 25 MPH WITH GUSTS AROUND 40 MPH IN THE LATE EVENING. * TIMING: STRONG WINDS WILL PERSIST THROUGH EARLY THIS EVENING THEN GRADUALLY DIMINISH BY LATE EVENING.. * LOCATIONS: TWENTYNINE PALMS...YUCCA VALLEY...JOSHUA TREE... HIGHWAY 62. * IMPACTS: GUSTY WINDS MAY PRODUCE AREAS OF BLOWING DUST OR SAND AND PRODUCE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF MOTORCYLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH- PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS. LOOSE ITEMS WILL NEED TO BE SECURED...INCLUDING HOLIDAY DECORATIONS. && $$ AZZ003-CAZ524-NVZ019-022-080600- /O.CON.KVEF.WI.Y.0038.000000T0000Z-131208T0600Z/ NORTHWEST DESERTS-EASTERN MOJAVE DESERT-SPRING MOUNTAINS- RED ROCK CANYON-SOUTHERN CLARK COUNTY- INCLUDING...KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS... VALENTINE...WIKIEUP...YUCCA...BAKER...MOUNTAIN PASS... MITCHELL CAVERNS...THE TOWN OF MT CHARLESTON...RED ROCK...PRIMM... SEARCHLIGHT...CAL-NEV-ARI 245 PM PST SAT DEC 7 2013 /345 PM MST SAT DEC 7 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST /11 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST /11 PM MST/ THIS EVENING FOR PORTIONS OF SOUTHWEST NEVADA...SOUTHEAST CALIFORNIA AND NORTHWEST ARIZONA. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH... SHIFTING TO NORTHWEST 20 TO 25 MPH WITH GUSTS AROUND 40 MPH IN THE LATE EVENING. * TIMING: STRONG WINDS WILL PERSIST THROUGH THE EARLY EVENING HOURS...THEN DECREASE BY LATE EVENING. * LOCATIONS: INTERSTATE 15...RED ROCK...BLUE DIAMOND...PRIMM... SEARCHLIGHT...KINGMAN...HIGHWAY 93. * IMPACTS: GUSTY WINDS MAY PRODUCE AREAS OF BLOWING DUST OR SAND AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF MOTORCYLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH- PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS. LOOSE ITEMS WILL NEED TO BE SECURED...INCLUDING HOLIDAY DECORATIONS. && $$ JA
000 WWUS75 KVEF 080325 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 725 PM PST SAT DEC 7 2013 CAZ523-080430- /O.CAN.KVEF.HW.W.0009.000000T0000Z-131208T0600Z/ WESTERN MOJAVE DESERT- 725 PM PST SAT DEC 7 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE HIGH WIND WARNING FOR THE WESTERN MOJAVE DESERT. ALTHOUGH LOCAL GUSTY WINDS TO NEAR 40 MPH WILL BE SEEN THROUGH THE REMAINDER OF THE EVENING...WIDESPREAD WIND GUSTS TO NEAR 60 MPH ARE NO LONGER EXPECTED TONIGHT. $$ AZZ003-CAZ524-525-NVZ019-022-080430- /O.CAN.KVEF.WI.Y.0038.000000T0000Z-131208T0600Z/ NORTHWEST DESERTS-EASTERN MOJAVE DESERT-MORONGO BASIN- SPRING MOUNTAINS-RED ROCK CANYON-SOUTHERN CLARK COUNTY- 725 PM PST SAT DEC 7 2013 /825 PM MST SAT DEC 7 2013/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND ADVISORY FOR THE NORTHWEST DESERTS...THE EASTERN MOHAVE DESERT...THE MORONGO BASIN...THE SPRING MOUNTAINS...RED ROCK CANYON...AND SOUTHERN CLARK COUNTY. WINDS HAVE DECREASED ACROSS MUCH OF THE AREA AND ALTHOUGH LOCAL GUSTS TO NEAR 40 MPH WILL LIKELY BE SEEN THROUGH THE REMAINDER OF THE EVENING...WIDESPREAD WINDS OVER 40 MPH ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Dec 6, 9:00 AM PST, 5 hours 58 minutes earlier.
Area forecast discussion, Dec 6, 9:00 AM PST, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
900 AM PST FRI DEC 6 2013
.SYNOPSIS...UNSEASONABLY COLD WEATHER WILL CONTINUE ACROSS THE AREA
THROUGH EARLY NEXT WEEK WITH BELOW FREEZING TEMPERATURES IN MANY
LOWER DESERT ELEVATIONS AT NIGHT. A STORM SYSTEM IS EXPECTED TO MOVE
ACROSS THE AREA ON SATURDAY BRINGING AN INCREASING CHANCE OF
PRECIPITATION. SNOW COULD BE SEEN AS LOW AS 2500 FEET IN SOME AREAS.
GUSTY WINDS ARE EXPECTED ACROSS THE AREA SATURDAY INTO SATURDAY
NIGHT WHICH COULD BRING ADDITIONAL HARD FREEZE CONDITIONS TO THE
REGION EARLY NEXT WEEK.
&&
.UPDATE...ALLOWED THE FREEZE WARNINGS TO EXPIRE ON SCHEDULE. NO
OTHER CHANGES AT THIS TIME.
&&
.PREV DISCUSSION...
217 AM PST FRI DEC 6 2013
.SHORT TERM...FRIDAY AND SATURDAY. MODELS SHOW THE NEXT STRONG
SHORTWAVE TAKING SHAPE OFF THE PACIFIC NW COAST AND IS FORECAST TO
DIVE SOUTH ALONG THE COAST THROUGH THE DAY. LITTLE TO NO IMPACT IS
EXPECTED ACROSS THE AREA UNTIL TONIGHT WHEN CHANCES FOR SNOW
INCREASE ACROSS THE SIERRA. FOR TODAY...TEMPERATURES WILL BE SLOW TO
WARM AFTER A COLD MORNING START WITH HIGHS TOPPING OUT CLOSE TO WHAT
WAS SEEN YESTERDAY. WINDS FOR THE MOST PART WILL BE LIGHT BUT WILL
PICK UP OUT OF THE SOUTH ACROSS THE WESTERN REGIONS OF THE AREA.
THE STORM SYSTEM WILL SINK INTO THE AREA TONIGHT AND SATURDAY
BRINGING INCREASING CHANCES OF PRECIPITATION...FIRST TO THE SIERRA
AND NORTHERN ZONES SATURDAY MORNING AND EVENTUALLY SPREADING TO MUCH
OF THE REST OF THE AREA SATURDAY AFTERNOON AND EVENING. THE CORE OF
THE SYSTEM IS FORECAST TO MOVE ACROSS THE NORTHERN GREAT BASIN WITH
AN ASSOCIATED 150 KT JET PROVIDING BROAD SCALE LIFT ACROSS CENTRAL
AND SOUTHERN NEVADA AND NORTHWEST ARIZONA. MODEL QPF FORECASTS ARE
NOT OVERLY IMPRESSIVE WITH TOTAL AMOUNTS RANGING FROM .10 TO .30
INCHES DEPENDING ON THE MODEL. THIS TRANSLATES TO SNOW AMOUNTS
GENERALLY RANGING FROM A DUSTING IN THE LOWER ELEVATIONS TO 3 INCHES
OR SO IN THE HIGHER ELEVATIONS. LOCALLY GREATER AMOUNTS ARE POSSIBLE
WHERE SNOWFALL INTENSITY IS ENHANCED IN MORE ORGANIZED SNOW BANDS.
NOT TOTALLY CONVINCED THE LAS VEGAS VALLEY WILL SEE ACCUMULATING
SNOW GIVEN THE TIME OF DAY WHEN THE DEEPEST MOISTURE AND BEST LIFT
IS FORECAST AND QPF FORECASTS OF A TENTH OR LESS. REGARDLESS...SNOW
FLURRIES SEEM REASONABLE WITH THE ARRIVAL OF REINFORCING COLD AIR.
TEMPERATURES ARE FORECAST TO WARM SEVERAL DEGREES SATURDAY...WELL
INTO THE 40S IN LAS VEGAS. HOWEVER...CLOUD COVER COULD PLAY A BIG
PART IN HOW COLD MORNING TEMPS ARE AND HOW MUCH IT WARMS DURING THE
DAY. DUE TO THE ADDED CLOUD COVER...HARD FREEZE WARNINGS PROBABLY
WILL NOT BE NEEDED FOR SATURDAY.
.LONG TERM...SUNDAY THROUGH THURSDAY...A FEW SNOW SHOWERS MAY LAST
INTO SUNDAY MORNING OVER NORTHEAST MOHAVE COUNTY BEFORE THE
SHORTWAVE EXITS EAST. A SECONDARY FEATURE MOVING SOUTH ACROSS UTAH
SUNDAY NIGHT LOOKS TO BE DRY...BUT WILL LIKELY BRING WITH IT AN
INCREASE IN NORTH WINDS ON MONDAY...ESPECIALLY DOWN THE COLORADO
RIVER VALLEY. AN ADVISORY MAY NEED TO BE CONSIDERED BY LATER SHIFTS.
FOR US DESERT DWELLERS...BONE CHILLING TEMPERATURES WILL PERSIST AT
LEAST INTO WEDNESDAY MORNING WITH ADDITIONAL HARD FREEZE HEADLINES
LIKELY NEEDED. HIGH TEMPERATURES WILL CONTINUE TO RUN ABOUT 20
DEGREES BELOW NORMAL SUNDAY AND MONDAY...WITH VALUES ABOUT 10
DEGREES BELOW NORMAL TUESDAY AND WEDNESDAY. ONLY SLIGHT MODERATION
IN THE TEMPERATURES IS EXPECTED BY THURSDAY AS WINDS ALOFT FINALLY
TRANSITION TO A WESTERLY DIRECTION AS A TROUGH APPROACHES THE
PACIFIC NORTHWEST COAST. LATEST MODELS HAVE SLOWED THIS SYSTEM SO
DID DELAY THE ONSET OF SHOWERS UNTIL AFTER THURSDAY AFTERNOON.
.AVIATION...FOR MCCARRAN...COLD WEATHER WITH NO OPERATIONALLY
SIGNIFICANT CLOUDS OR WINDS EXPECTED TODAY. STRONGER SOUTHWEST WINDS
WILL DEVELOP SATURDAY MORNING AND CONTINUE INTO THE AFTERNOON. GUSTS
OF 25-30KTS ARE POSSIBLE. THERE WILL BE A CHANCE OF RAIN AND SNOW ON
SATURDAY WHICH COULD RESULT IN LOW CEILINGS...PARTICULARLY DURING
THE AFTERNOON AND EARLY EVENING.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...COLD WEATHER WITH NO OPERATIONALLY SIGNIFICANT CLOUDS
OR WINDS CAN BE EXPECTED TODAY...THEN A STORM SYSTEM WILL BRING A
CHANCE OF RAIN AND LOW ELEVATION SNOW SATURDAY WHICH COULD RESULT IN
A PERIOD OF LOW CEILINGS. STRONG SOUTHWEST WINDS WILL DEVELOP ON
SATURDAY WITH THE STRONGEST WINDS IN THE SIERRA AND IN THE VICINITY
OF KDAG WHERE GUSTS OF 40 TO 50 KTS ARE POSSIBLE.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WINTER WEATHER ADVISORY FROM 10 AM TO 10 PM PST SATURDAY FOR
NVZ016-018>020-022.
WINTER WEATHER ADVISORY FROM 4 AM TO 10 PM PST SATURDAY FOR
NVZ014-015-017.
AZ...WINTER WEATHER ADVISORY FROM 11 AM TO 11 PM MST SATURDAY FOR
AZZ001-003.
CA...HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
FOR CAZ519-523.
&&
MORGAN/SALMEN/PIERCE
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Dec 6, 3:29 AM PST, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 329 AM PST FRI DEC 6 2013 CAZ519>521-070800- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- 329 AM PST FRI DEC 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA. .DAY ONE...TODAY AND TONIGHT DRY AND COLD CONDITIONS WILL OCCUR TODAY WITH HIGH TEMPERATURES AGAIN SOME 15 TO 20 DEGREES BELOW NORMAL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HIGH WIND WATCH HAS BEEN ISSUED FROM 10 AM SATURDAY MORNING THROUGH 10 PM SATURDAY EVENING. WIND GUSTS UP TO 70 MPH POSSIBLE NEAR RIDGETOPS AND NEAR CANYON OPENINGS OF THE EASTERN SIERRA SLOPES. SNOW WILL SPREAD INTO THE AREA BEGINNING LATE FRIDAY NIGHT WITH SNOW LIKELY AREA WIDE BY SATURDAY. THERE IS POTENTIAL FOR SEVERAL INCHES OF SNOW IN THE HIGHER ELEVATIONS. EXPECT TO ENCOUNTER WINTER DRIVING CONDITIONS. PRECIPITATION CHANCES WILL END QUICKLY FROM WEST TO EAST SATURDAY EVENING. DRY AND COLD CONDITIONS WILL OCCUR THROUGH MID- WEEK. SOME MODERATION IN TEMPERATURES IS EXPECTED BY WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001-003-036-NVZ014>022-070800- NORTHWEST PLATEAU-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 329 AM PST FRI DEC 6 2013 /429 AM MST FRI DEC 6 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT DRY AND COLD CONDITIONS WILL OCCUR TODAY WITH HIGH TEMPERATURES AGAIN SOME 15 TO 20 DEGREES BELOW NORMAL. SLIGHTLY WARMER TEMPERATURES ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STORM WILL BRING MOSTLY SNOW TO THE AREA SATURDAY WITH SNOW LEVELS DOWN TO 2500 TO 3000 FEET. CONFIDENCE IN SNOW AMOUNTS AND LOCATIONS IS LOW AT THIS TIME BUT IT LOOKS LIKE SEVERAL INCHES OF SNOW IS POSSIBLE IN MOST AREAS ABOVE 3500 FEET ON SATURDAY. EXPECT WINTER DRIVING CONDITIONS. PRECIPITATION CHANCES WILL END FROM WEST TO EAST SATURDAY EVENING. GUSTY NORTH WINDS ARE EXPECTED ACROSS THE LAKE MEAD NATIONAL RECREATION AREA MONDAY. AN ADVISORY MAY NEED TO BE CONSIDERED BY LATER SHIFTS. DRY AND COLD CONDITIONS WILL OCCUR THROUGH MID-WEEK. SOME MODERATION IN TEMPERATURES IS EXPECTED BY WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ522>526-070800- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- 329 AM PST FRI DEC 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA. .DAY ONE...TODAY AND TONIGHT DRY AND COLD CONDITIONS WILL OCCUR TODAY WITH HIGH TEMPERATURES AGAIN SOME 15 TO 20 DEGREES BELOW NORMAL. SLIGHTLY WARMER TEMPERATURES ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STORM WILL BRING LIGHT RAIN AND SNOW TO THE AREA SATURDAY WITH SNOW LEVELS DOWN TO 2500 TO 3000 FEET. CONFIDENCE IN SNOW AMOUNTS AND LOCATIONS IS LOW AT THIS TIME BUT IT LOOKS LIKE ONLY A TRACE OF SNOW IS POSSIBLE IN MOST AREAS ABOVE 3500 FEET ON SATURDAY. WINTER DRIVING CONDITIONS ARE POSSIBLE. PRECIPITATION CHANCES WILL END FROM WEST TO EAST SATURDAY EVENING. GUSTY WEST WINDS ARE EXPECTED ACROSS NORTHWEST SAN BERNARDINO COUNTY ON SATURDAY AS WELL. THE WIND MAY PRODUCE AREAS OF BLOWING DUST AND SAND NEAR DRY LAKE BEDS. DRY AND COLD CONDITIONS WILL OCCUR THROUGH MID-WEEK. SOME MODERATION IN TEMPERATURES IS EXPECTED BY WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ002-CAZ527-070800- LOWER COLORADO RIVER VALLEY-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY- 329 AM PST FRI DEC 6 2013 /429 AM MST FRI DEC 6 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA AND CALIFORNIA. .DAY ONE...TODAY AND TONIGHT DRY AND COLD CONDITIONS WILL OCCUR TODAY WITH HIGH TEMPERATURES AGAIN SOME 15 TO 20 DEGREES BELOW NORMAL. SLIGHTLY WARMER TEMPERATURES ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. THERE WILL BE A CHANCE OF RAIN SATURDAY AS A STORM SYSTEM MOVES INTO THE AREA. A COLD AND DRY NORTH TO NORTHWEST FLOW WILL DEVELOP SATURDAY NIGHT AND CONTINUE THROUGH TUESDAY. BRISK NORTH WINDS WILL LIKELY DEVELOP DOWN THE COLORADO RIVER VALLEY ON MONDAY. AN ADVISORY MAY NEED TO BE CONSIDERED BY LATER SHIFTS. SOME MODERATION IN TEMPERATURES IS EXPECTED BY WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 2:58 PM PST | High Wind Warning | VEF | San Bernardino | 28 hr |
| Dec 6, 2:58 PM PST | Winter Storm Warning | VEF | Inyo | 19 hr |
Nearby
Wind Advisories in Nevada, 2013Wind Advisories in California, 2013Wind Advisories in Arizona, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.